# SDR EIA2004116

- Difficulty date: September 22, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN TENSION TIE TO FRAME JOINTS AT LOCATION BS 800 TENSION TIE, LEFT AND RT S-11L.  BOTH ENDS OF TENSION TIE CHANNELS WERE TRIMMED AND NEW SEGMENTS AND SPLICE PARTS INSTALLED PER EN 53-0824.  BOEING MESSAGE NR 1-OUMRW, 1-OOHR4, AND 1-P8ZM7 WITH FAA 8110-3.
